Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 178, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 6, 2013, 4:15 PM CDT for Shannon County, Missouri. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2013, 4:15 PM CDT (21:15 UTC)
- Expired
- Jul 6, 2013, 4:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Shannon County, MO
The radar
The St Louis radar (KLSX), 169 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 336 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1567 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
268
WUUS53 KSGF 062115
SVRSGF
MOC203-062145-
/O.NEW.KSGF.SV.W.0178.130706T2115Z-130706T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 PM CDT SAT JUL 6 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 445 PM CDT
* AT 411 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
SHANNON COUNTY...AND MOVING SOUTH AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
MIDRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3707 9126 3742 9136 3742 9118 3732 9117
3731 9115 3726 9115 3725 9111 3720 9111
3721 9109 3717 9106 3717 9103 3716 9102
3710 9101
TIME...MOT...LOC 2115Z 343DEG 14KT 3729 9121
HAIL...1.00IN
WIND...<50MPH
$$
BOXELL2 follow-up statements
136
WWUS53 KSGF 062127
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 PM CDT SAT JUL 6 2013
MOC203-062145-
/O.CON.KSGF.SV.W.0178.000000T0000Z-130706T2145Z/
SHANNON MO-
427 PM CDT SAT JUL 6 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SHANNON COUNTY UNTIL 445 PM CDT...
AT 425 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EAST CENTRAL
SHANNON COUNTY...AND MOVING SOUTH AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MIDRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3719 9124 3741 9129 3742 9118 3732 9117
3731 9115 3726 9115 3724 9111 3722 9111
TIME...MOT...LOC 2127Z 343DEG 14KT 3725 9119
HAIL...1.00IN
WIND...<50MPH
$$
BOXELL668
WWUS53 KSGF 062136
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 PM CDT SAT JUL 6 2013
MOC203-062147-
/O.EXP.KSGF.SV.W.0178.000000T0000Z-130706T2145Z/
SHANNON MO-
436 PM CDT SAT JUL 6 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHANNON COUNTY
WILL EXPIRE AT 445 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3719 9124 3741 9129 3742 9118 3732 9117
3731 9115 3726 9115 3724 9111 3722 9111
TIME...MOT...LOC 2137Z 343DEG 14KT 3721 9118
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 1:46 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 6, 1:46 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 146 PM CDT SAT JUL 6 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 105 PM CDT SAT JUL 6 2013 THE CENTER OF A PERSISTENT UPPER LEVEL LOW NOW MOVING INTO SE MO CONTINUES TO INFLUENCE OUR EASTERN CWFA WITH SOME DIURNALLY DRIVEN SHOWER/THUNDERSTORM POTENTIAL THROUGH EARLY EVENING. WATER VAPOR IMAGERY SHOWS MID/UPPER LEVEL MOISTURE WRAPPING AROUND THE LOW OVER THE EASTERN CWFA. CUMULUS FIELD IS STARTING TO BUBBLE OVER THIS AREA. AN AREA ROUGHLY EAST OF MO HIGHWAY 5 WILL SEE THE BEST CHANCE FOR AN ISOLATED STRONGER STORM OR TWO...SIMILAR TO THE PAST COUPLE OF DAYS...WITH UNCAPPED ML CAPE VALUES IN THE NEIGHBORHOOD OF 1500-2000 J/KG. MESONET OBS AND LIMITED AIRPORT DATA SHOW A WEAK AREA OF CONVERGENCE FROM THE ROLLA AREA SOUTH TO THE MOUNTAIN GROVE/WILLOW SPGS AREA. EXTENSIVE CLOUDS OVER EASTERN KS AND FAR WESTERN MISSOURI...DUE IN PART BECAUSE OF THIS MORNING'S SHOWERS...WILL KEEP TEMPERATURES DOWN OVER PARTS OF THE WESTERN CWFA FOR THIS AFTERNOON AND CAN'T RULE OUT SOME LIGHT SPRINKLES/SHOWERS IN THAT AREA IN THE NEAR TERM. ONCE DIURNAL CONVECTION DIMINISHES SHORTLY AFTER SUNSET...CONDITIONS WILL BE QUIET. STRAY OVERNIGHT/LATE NIGHT/EARLY MORNING ELEVATED SHOWERS OVER THE NORTHERN CWFA WILL BE POSSIBLE WITH SOME WEAK CONVERGENCE WITH A MODEST VEERING LOW LEVEL JET. HOWEVER THE CONVERGENCE ZONE SHIFTS NORTHEAST OF THE REGION WITH TIME TOWARD 12Z. MAY PUT IN SOME SMALL POPS FOR THIS...BUT CHANCES LOOK A LITTLE WEAKER/SMALLER COMPARED TO LAST NIGHT'S SET UP FOR SHOWERS (THAT OCCURRED OVER THE WESTERN CWFA). WILL NEED TO WATCH FOR SOME FOG POTENTIAL IN OUR FAR SOUTHEAST COUNTIES TONIGHT AS LOW CLOUDS/STRATUS POTENTIAL OVER THE MS VLY DELTA AREA TRIES TO MOVE UP INTO THE EASTERN OZARKS. HAVE SEEN SOME LATE NIGHT FOG OVER THE LAST COUPLE OF DAYS...PARTICULAR IN PARTS OF SHANNON/OREGON COUNTIES. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 105 PM CDT SAT JUL 6 2013 NO BIG CHANGES ARE EXPECTED IN THE FORECAST AS A FLAT UPPER RIDGE BECOMES ESTABLISHED OVER THE REGION IN THE WAKE OF THE EXITING UPPER LOW. A SHORTWAVE PASSING TO THE NORTH WILL FLATTEN THE RIDGE AND PUSH A TYPICAL MIDSUMMER COLD FRONT INTO THE REGION DURING THE MIDWEEK PERIOD. THIS FRONT WILL EASE SOUTH AND WEAKEN RATHER THAN PLOW THROUGH...SO PERIODS OF SCATTERED CONVECTION WILL BE POSSIBLE DURING THE MIDWEEK PERIOD...LATE TUE...WED...AND THU. BY LATE WED...THU...FRI...ANOTHER SHORTWAVE WILL MOVE ESE FROM THE NORTHERN PLAINS INTO THE MIDWEST PUSHING THE TAIL END OF A FRONT INTO EASTERN MO WITH ADDITIONAL CHANCES OF ISOLATED-SCATTERED CONVECTION. BY THIS TIME A MORE AMPLIFIED UPPER LEVEL PATTERN WILL DEVELOP WITH A RIDGE OVER THE ROCKIES AND MODEST NW FLOW OVER OUR REGION. MEDIUM RANGE GUIDANCE IS IN FAIRLY GOOD AGREEMENT IN SHIFTING THE UPPER RIDGE A BIT FARTHER EAST INTO THE PLAINS BY FRI WITH POTENTIALLY WARMER TEMPERATURES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1234 PM CDT SAT JUL 6 2013 CLOUD COVER OVER THE REGION IS EXPECTED TO REMAIN VFR THROUGH THE FORECAST MAKING FOR GOOD FLIGHT CONDITIONS. WINDS WILL REMAIN OUT OF THE SOUTH TO SOUTHEAST. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...DSA LONG TERM...DSA AVIATION...HATCH
Hazardous weather outlook, Jul 6, 4:06 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 406 PM CDT SAT JUL 6 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 406 PM CDT SAT JUL 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED FOG RISK. DISCUSSION... ISOLATED THUNDERSTORMS ARE POSSIBLE OVER EASTERN SECTIONS OF THE MISSOURI OZARKS MAINLY ALONG AND EAST OF A LINE FROM TUSCUMBIA TO GAINESVILLE. AN ISOLATED STRONG STORM OR TWO WILL BE POSSIBLE WITH GUSTY WINDS AND ONE INCH HAIL. STORMS WILL DIMINISH EARLY THIS EVENING. AREAS OF PATCHY DENSE LATE NIGHT AND EARLY MORNING FOG WILL BE POSSIBLE OVER SOUTH CENTRAL MISSOURI AFTER 4 AM...MAINLY EAST OF A SALEM TO WEST PLAINS LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CHANCE FOR SCATTERED THUNDERSTORMS AT TIMES FROM LATE TUESDAY THROUGH THURSDAY AS A FRONT MOVES SOUTH INTO THE AREA....STALLS...AND THEN WEAKENS. THE TAIL END OF ANOTHER FRONT MOVING THROUGH THE MIDWEST MAY STALL OVER EASTERN MISSOURI WITH ADDITIONAL CHANCES FOR ISOLATED TO SCATTERED THUNDERSTORMS FRIDAY. AFTERNOON HEAT INDEX VALUES IN THE MID AND UPPER 90S WILL BECOME INCREASINGLY COMMON EARLY NEXT WEEK AND REMAIN IN PLACE THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, Jul 6, 1:52 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
152 PM CDT SAT JUL 6 2013
MOZ082-061915-
TEXAS MO-
152 PM CDT SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TEXAS COUNTY UNTIL
215 PM CDT...
AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF EUNICE...OR 12 MILES
SOUTHEAST OF HOUSTON...MOVING NORTHEAST AT 5 MPH. PENNY SIZE HAIL IS
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE SUMMERSVILLE.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3730 9191 3737 9165 3711 9166 3708 9184
3714 9196
TIME...MOT...LOC 1852Z 247DEG 5KT 3719 9183
HATCHSpecial weather statement, Jul 6, 2:10 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT SAT JUL 6 2013
MOZ082-083-061945-
DENT MO-TEXAS MO-
210 PM CDT SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TEXAS AND
SOUTHWESTERN DENT COUNTIES UNTIL 245 PM CDT...
AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF MONTAUK...OR 11 MILES
NORTHEAST OF HOUSTON...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE LICKING AND RAYMONDVILLE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE MONTAUK
STATE PARK.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3742 9164 3742 9165 3735 9165 3728 9165
3730 9186 3750 9187 3752 9163
TIME...MOT...LOC 1910Z 278DEG 14KT 3740 9176
HATCHSpecial weather statement, Jul 6, 2:42 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 PM CDT SAT JUL 6 2013
MOZ083-062015-
DENT MO-
242 PM CDT SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DENT COUNTY UNTIL
315 PM CDT...
AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ANUTT...OR 10 MILES WEST OF SALEM...MOVING
SOUTHEAST AT 5 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF WEST CENTRAL
DENT COUNTY.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3755 9165 3755 9175 3772 9177 3776 9166
3762 9153
TIME...MOT...LOC 1943Z 335DEG 4KT 3768 9170
HATCHSpecial weather statement, Jul 6, 3:28 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
328 PM CDT SAT JUL 6 2013
MOZ071-062100-
PHELPS MO-
328 PM CDT SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PHELPS COUNTY UNTIL
400 PM CDT...
AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. JAMES...OR 8 MILES EAST OF ROLLA...
MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ST. JAMES.
INTERSTATE 44 BETWEEN MILE MARKERS 189 AND 199 WILL ALSO BE IMPACTED
BY THIS STORM.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3783 9166 3803 9174 3805 9171 3805 9164
3810 9163 3808 9152 3806 9151 3783 9152
TIME...MOT...LOC 2029Z 317DEG 15KT 3797 9163
HATCHSpecial weather statement, Jul 6, 4:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
406 PM CDT SAT JUL 6 2013
MOZ071-062130-
PHELPS MO-
406 PM CDT SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PHELPS COUNTY UNTIL 430
PM CDT...
AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEWBURG...OR 6 MILES SOUTHWEST OF ROLLA...
MOVING SOUTHEAST AT 5 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE DOOLITTLE...JEROME...NEWBURG...NORTHWYE
AND ROLLA.
INTERSTATE 44 BETWEEN MILE MARKERS 169 AND 186 WILL ALSO BE IMPACTED
BY THIS STORM.
PEOPLE IN CENTRAL PHELPS COUNTY...INCLUDING NEWBURG AND DOOLITTLE...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
LAT...LON 3782 9167 3772 9202 3801 9202 3801 9199
3801 9197 3802 9196 3806 9182 3805 9179
TIME...MOT...LOC 2106Z 336DEG 6KT 3790 9187
BOXELLSpecial weather statement, Jul 6, 4:11 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
411 PM CDT SAT JUL 6 2013
MOZ098-062145-
SHANNON MO-
411 PM CDT SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHANNON COUNTY UNTIL
445 PM CDT...
AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF MIDRIDGE...OR 25 MILES SOUTHEAST
OF SALEM...MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL IS EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE MIDRIDGE.
PEOPLE IN NORTHEASTERN SHANNON COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3720 9109 3713 9125 3742 9138 3742 9121
3742 9120 3741 9117 3732 9117 3731 9115
3726 9115 3725 9111 3721 9112
TIME...MOT...LOC 2111Z 323DEG 13KT 3737 9120
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 1:52 PM CDT | Special Weather Statement | SGF | Texas | 23 min |
| Jul 6, 2:10 PM CDT | Special Weather Statement | SGF | Texas | 35 min |
| Jul 6, 2:42 PM CDT | Special Weather Statement | SGF | Dent | 33 min |
| Jul 6, 3:28 PM CDT | Special Weather Statement | SGF | Phelps | 32 min |
| Jul 6, 4:06 PM CDT | Special Weather Statement | SGF | Phelps | 24 min |
| Jul 6, 4:11 PM CDT | Special Weather Statement | SGF | Shannon | 34 min |
| Jul 6, 4:35 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 40 min |
| Jul 6, 5:16 PM CDT | Flash Flood Warning | SGF | Phelps | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.